I am very depressed and anxious and I have had a panic attack in the 10 days since I took 100 mg of prednisone over 2 days and 125 mg of solu medrol through IV for a rash. I just want to feel better and the depression and worry feels like it is worsening. Is this normal? If so when will it wear off? Also I applied a topical steroid on myself as well and I have been taking some Xanax.
I am feeling the same way but I only had 50mg in the ER last night for an asthma attack! My anxiety is thru the roof!!! How long did your symptoms last?
Are you feeling better? I have multiple sclerosis and I had that feeling at first but yeah counteract wyth Xanax perfect. That's what I do and I need some because my legs are going through a flare.. Winter. I hate the most of all
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2010 • 1 answer
Updated 17 Nov 2011 • 1 answer
Updated 16 Nov 2013 • 2 answers
Updated 28 Nov 2013 • 1 answer
Updated 16 days ago • 2 answers